| Model Number |
7170/65 |
| Medical Device Problem Codes |
Break (1069); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
During follow-up, oversensing was observed on the right ventricular (rv) lead.Lead damage was suspected but was not confirmed visually.The patient was stable and will continue to be monitored.There were no adverse consequences.
Event or Problem Description
During follow-up, oversensing was observed on the right ventricular (rv) lead.Lead damage was suspected but was not confirmed visually.The rv lead was capped and replaced to resolve the event.The patient was stable and will continue to be monitored.There were no adverse consequences.